Nuromol 200mg/500mg tablets provide temporary relief of moderate or mild pain accompanying migraine, backache, headache, dental pain, period pain or pain associated with non-serious arthritic, rheumatic and muscular pain, sore throat, symptoms of cold and influenza and fever. The combination of paracetamol and ibuprofen delivers stronger analgesic effect than tablets containing each component alone.
Do not take if you are consuming any other medication containing paracetamol, Ibuprofen, aspirin or any other pain-relieving product, including non-steroidal anti inflammatory drugs. Not to be taken by those allergic to any of the constituents. Those who are elderly, asthmatic, or have kidney, liver, and cardiac or bowel problems and systemic lupus erythematosus condition should consult a doctor. Do not consume if you are planning to be pregnant, are pregnant or nursing a baby. Patients with hypertension, diabetes, or high blood cholesterol should take their doctor?s advice. Inform your doctor of the medications you are currently taking to prevent Nuromol interacting with them. Not recommended for children below 18.
The lowest-effective dose should be taken orally for short terms. If the symptoms persist after three days consult a doctor. Adults may take one tablet with water up to three times daily with an interval of minimum six hours between doses. Not more than six tablets are to be taken per day. Take with food to prevent side effects.
Each tablet contains Colloidal Anhydrous Silica, Croscarmellose Sodium, Macrogol, Polysorbate, Magnesium Stearate, Microcrystalline Cellulose, Polyvinyl Alcohol, Potassium Aluminum Silicate (E555), Stearic Acid, Talc, Titanium Dioxide,
Write a reviewYour Name:
Your Review: Note: HTML is not translated!
Rating: Bad Good
Enter the code in the box below: